Welcome to the Gallbladder Forum! This is a place to ask your personal questions about gallbladder issues and receive personal answers from medical experts. You will also find other members who share your interest in the subject of gallbladders.
I had my gall bladder removed 3 years ago and had several attacks before I had to go in the emergency room to have it removed. Recently I have hurt my back and pulled some muscles in the lower back and took some pain medications like Advil and Tylenol with codeine and Robaxisol. The pain endures. This is not the issues, hoewever. When I took those medications, I felt like I was having the same exact pain in the upper pain in the diaphram like when I had gallstones, but I dont have my gall bladder any longer, what could this be?????
Hard to answer on the data stated. This could be biliary in origin but esophageal spasm could also produce pain where you are stating. This could be aggravated by the NSAID's. You did not state why your gallbladder was removed - stone disease vs. dyskinesia. A retained or new stone in the common bile duct or sphincter of Oddi dysfunction could potentially explain your symptoms. It sounds like a good GI evaluation is in order.
Yes, it may be stones in your bile duct or a myriad of other issues. My daughter has suffered a lot since having her gallbladder removed in 2009. I would ask your FP doctor for a referral to a gastroenterologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.